# SDR CA081110005

- Difficulty date: November 9, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 900 hours
- Engine: Cont IO240B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 203220080
- Condition: Cracked
- Location: Nose Gear
- Part time: 1,541 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT OF ACFT, PILOT DISCOVERED CRACKS IN NOSE WHEEL FORKS APPROXIMENTLY 1 INCH FROM AXLE AT RADUS OF MACHINING (MACHINED FOR WEIGHT REDUCTION DURING PRODUCTION), ON SIDE OF FORKS.   RT SIDE IS CRACKED DEPTH OF MACHINE AREA ON TOP AND .7500+ ON THE BOTTOM  LT SIDE OF FORK CRACKED BOTTOM DEPTH OF MACHINING AND .5+ ON TOP.  ACFT WAS HAD PROPELLER STIKE ON LANDING APPROX 1000 HRS AGO, NOSE GEAR LEG WAS REPLACED AT THAT TIME AND FORK VISUALY INSPECTED WITH NO CRACKS DETECTED. NO CRACKS WERE NOTED DURING 100 HR INSP THAT WAS COMPLETED 75 HR AGO.   NO OTHER REPORTED HARD LANDING HAVE BEEN REPORTED. ACFT INSPECTED, NO OTHER DAMAGE DETECTED.   MFG HAS ASKED FOR PARTS TO BE RETURNED FOR ENGINEERING EVALUATION, AND NEW FORK ASSY TO BE INSTALLED.
